MAUDE Adverse Event Report: Synthes GmbH HANDLE FOR TORQUE LIMITING ATTACHMENT; Orthopedic Manual Surgical Instrument

Synthes GmbH HANDLE FOR TORQUE LIMITING ATTACHMENT; Orthopedic Manual Surgical Instrument
Catalog Number 03.110.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction

Brand Name
HANDLE FOR TORQUE LIMITING ATTACHMENT
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50890525
Report Number8030965-2026-09761
Device Sequence Number16128906
Product Code LXH
UDI-Device Identifier07611819955592
UDI-Public(01)07611819955592(10)9327527
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.110.005
Device Lot Number9327527
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/30/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/24/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown